# SDR SWAA2015042538993

- Difficulty date: April 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 2,324 hours, 1,017 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 10194391001
- Part serial: 2014050058
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, CABIN AUTO PRESS CONTROLLER INOPERATIVE.  R & R CABIN PRESS SELECTOR PANEL IAW MM.
